# SDR 2012F00152

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N310SK
- Make and model: Cessna T310R
- Aircraft serial: 310R1829
- Aircraft time: 4,169 hours
- Engine: Cont TSIO520BB
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 085112141
- Condition: Perforated
- Location: Zone 400
- Part time: 4,169 hours
- Component: Nacelle, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT EXHAUST SYS FOR OVERHAUL AT REQUEST OF OPERATOR.  FOUND MISSING & CORRODED RIVETS ON FIREWALL.  SINGLE PIECE V-BAND CLAMPS WERE DISCOLORED CONSISTENT WITH EXHAUST LEAKAGE.  INSPECTED ENGINE BEAMS AS REQUIRED BY AD 2000-01-16.  FOUND FIREWALL SEALANT HAD BEEN APPLIED APPROX 4" FORWARD OF FIREWALL ON LT ENGINE BEAM.  REMOVED SEALANT AND FOUND ENGINE BEAM CORRODED THROUGH ON THE INBD TOP RADIUS OF THE ENGINE BEAM.  THIS DAMAGE WAS CONCEALED BY THE FIREWALL SEALANT.  ADDITIONALLY FOUND EXHAUST WAS CHAFING ON THE STAINLESS COVER PLATE LOCATED BELOW THE ENGINE INTAKE AIR FILTER ASSY.  THERE WAS AN APPROXIMATE 1250" HOLE IN THE EXHAUST PIPE, AND EXHAUST GAS HAD PERFORATED THE STAINLESS STEEL COVER PLATE.  THIS ACFT HAD RECEIVED AN ANNUAL INSPECTION AT HOBBS TIME 4168.0 BY ANOTHER FACILITY.  THIS FACILITY INDICATED IN THEIR LOGBOOK ENTRY THAT THEY HAD COMPLIED WITH AD 2000-01-16.  THE ACFT HAD MADE (1) FLIGHT FROM THE FACILITY WHICH PERFORMED THE ANNUAL BACK TO THE OWNER'S BASE WHERE THE EXHAUST SYS HAD BEEN REMOVED.  THIS FLIGHT CONSISTED OF 1.2 HOURS FOR A HOBBS READING OF 4169.2 AT THE TIME DAMAGE WAS DISCOVERED.
